MAUDE Adverse Event Report: MICROVENTION, INC. FRED 21; FLOW DIVERTER

MICROVENTION, INC. FRED 21; FLOW DIVERTER
Model Number FRED2513-PMA
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Codes Obstruction/Occlusion (2422); Unspecified Tissue Injury (4559)
Date of Event 04/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was implanted in the patient and not returned to the manufacturer for evaluation.Procedural or post-procedural images were not provided for review; therefore, the alleged product issue cannot be confirmed.A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The instructions for use (ifu) identifies neurological deficit as a potential complication associated with use of the device.
 
Event or Problem Description
It was reported that a fred 21 stent was successfully deployed in the anterior cerebral artery and the aneurysm had stagnant flow.Eight days post procedure, cta showed that the vessel was not filling, the stent had compressed, and the patient had infarction in the region of treatment.The patient is now in rehabilitation and the physician predicts their condition should improve.

Brand Name
FRED 21
Common Device Name
FLOW DIVERTER
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
MDR Report Key11898189
Report Number2032493-2021-00189
Device Sequence Number17065427
Product Code OUT
UDI-Device Identifier00842429106587
UDI-Public(01)00842429106587(11)201014(17)230930(10)20101454R
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P180027
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model NumberFRED2513-PMA
Device Lot Number20101454R
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2021
Initial Report FDA Received Date05/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1